Stanislav Smirnov - Selected publications#


[22] (with J. Graczyk) Non-uniform hyperbolicity in complex dynamics, Invent. Math., 175 (2009), no. 2, 335–415

[25] (With N. Makarov) Off-critical lattice models and massive SLEs, in Exner, Pavel (ed.), XVIth International Congress onMathematical Physics, Prague, 3 – 8 August 2009. 362–371, World Sci. Publ., Singapore.

[26] (with D. Beliaev) Random conformal snowflakes, Annals of Mathematics, 172 (2010), 597–615

[27] Conformal invariance in random cluster models. I. Holomorphic fermions in the Ising model, Annals of Mathematics, 172 (2010), 1435–1467

[28] Dimension of quasicircles, Acta Mathematica, 205 (2010), 189-197

[29] Discrete complex analysis and probability, Rajendra Bhatia (ed.) et al., Proceedings of the International Congress of Mathematicians (ICM), Hyderabad, India, August 19–27, 2010, Volume I: Plenary lectures. World Scientific. (2010)

[31] (with D. Chelkak) Discrete complex analysis on isoradial graphs, Advances in Mathematics, 228 (2011) 1590-1630

[33] (With O. Schramm) On the scaling limits of planar percolation, Annals of Probability 39 (2011), 1768-1814

[34] (with D. Chelkak) Universality in the 2D Ising model and conformal invariance of fermionic observables, Invent. Math. 189 (2012), 515-580

[36] (With H. Duminil-Copin) The connective constant of the honeycomb lattice equals \sqrt{2 + \sqrt{2}, Annals of Mathematics 175 (2012), 1653-1665
Imprint Privacy policy « This page (revision-2) was last updated on Tuesday, 5. November 2013, 13:41 by Kaiser Dana
  • operated by